Ebrahim Malalla, Ph.D.


Ebrahim MalallaDr. Malalla is currently a Visiting Associate Professor of Engineering and Applied Science, teaching and supervising graduate students in the Online Programs in the School of Engineering and Applied Science at the George Washington University. Dr. Malalla has a B.Sc. (1994) in Mathematics from University of Bahrain, and a Master (1997) in Pure Mathematics from McGill University, Montreal, Canada. In 2004, he received his Ph.D. in Probabilistic Analysis of Algorithms, from McGill University. He joined Ahlia University in 2004 as an Assistant Professor. From 2005-2008, he worked as an Assistant Professor in the Information and Computer Sciences Department at King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia. In September 2008, he returned back to Ahlia University as the chairman of IT Department. While working in Ahlia University, he held the positions of the President Assistant for University Compliance (2015-2017), the Associate Dean of Graduate Studies and Research (2012-2014), and the Chairperson of the Master Program in Engineering Management offered by the George Washington University and hosted at Ahlia University (2012-2017). His research interest includes probabilistic analysis of algorithms and data structures, randomized algorithms, random data structures especially hashing and graphs, randomized allocation processes, and load balancing.



K. C. Madan and E. Malalla, “On a Batch Arrival Queue with Second Optional Service, Random Breakdowns, Delay Time for Repairs to Start and Restricted Admissibility of Arrivals during Breakdown Periods,” Journal of Mathematical and Computational Science, vol. 7 (1), pp. 175-188, 2017.

K. C. Madan and E. Malalla, “A Single Server Bulk Input Queue with Random Failures and Two Phase Repairs with Delay,” Investigación Operacional, vol. 36 (1), pp. 45—59, 2015.

E. Malalla, “Two-way chaining for non-uniform distributions,” International Journal of Computer Mathematics, vol. 87 (2), pp. 454—473, 2010.

L. Devroye and E. Malalla, “On the k-orientability of random graphs,” Discrete Mathematics, vol. 309 (6), pp. 1476—1490, 2009.

K. Dalal, L. Devroye, E. Malalla, and E. McLeish “Two-way chaining with reassignment,” SIAM Journal on Computing, vol. 35 (2), pp. 327—340, 2005.

E. Malalla, “Multiple-Choice Allocations with Fixed Densities,” in: Proceedings of the 9th International Conference for Young Computer Scientists (ICYCS 2008), pp.1—8, 2008.

E. Malalla, “Estimation of the k-Orientability Threshold,” in: Proceedings of the 9th International Conference for Young Computer Scientists (ICYCS 2008), pp. 100—105, 2008.

E. Malalla, “Non-uniform Randomized Balanced Allocations,” in: Proceedings of the 1st International Conference on Digital Communications and Computer Applications, pp. 1—15, 2007.